# SDR ASAA2015090512924

- Difficulty date: September 5, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,130 hours, 8,687 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST SATCOM PROMT DURING POWER TRANSFER.  ACFT GROUNDED.  COMPLETED SAT COM LOCK-UP, QRH CHECKLIST SAT COM PROMPT RETURNED.
